NUS-VIT Symposium "Theranostics in Health and Disease" 20th - 22nd July 2017

DAY 1 - 20th July 2017 Registration (08.00 am – 09.00 am)

Inauguration (09.30 am – 10.30 am)

Tea (10.30 am – 10.50 am)

Session 1 (11.00 am – 1:00 pm) (120 minutes)

Chairpersons: Dr. Prakash Hande/Dr. K. M. Gothandam, VIT

Dr. S Thameem Dheen, National University of Singapore, Singapore

Maternal diabetes-induced epigenetic changes contribute to neurological disorders in offspring

Dr. Lina Lim, National University of Singapore, Singapore

Annexin-A1, an anti-inflammatory and pro-resolution mediator: exploiting its pathway for development of novel anti-inflammatory drugs

Dr. Venkatesh Krishnamurthy, Genotypic Tech, Bangalore

Applying Genomics to make Therapeutic decisions - a view from the technologies, options and costs for setting up a Genomics lab in a hospital.

Dr Sumita Danda, Christian Medical College & Hospital, Vellore

Molecular Theranostics or Theranostics in Personalised Medicine

Lunch (1.00 pm – 2.00 pm)

Session 2 (2.15 pm – 4.00 pm) (105 minutes)

Chairpersons: Dr. S Thameem Dheen/Dr. R Vijayaraghavan, VIT

Dr. Han Ming Shen, National University of Singapore, Singapore Regulation of lysosomal function in the course of autophagy: from molecular mechanisms to potential applications

Dr. Thiruma (Garrie) V Arumugam, National University of Singapore, Singapore Intermittent fasting and Neuroprotection: Evidence and Mechanisms

Dr. P.S. Suresh, Mangalore University, Mangalore.

A tale of phosphatase-oestradiol receptor cross talk in breast cancer: Biological implications and therapeutic opportunities

Dr. Radha Saraswathy, VIT University, Vellore

An update on genetic research and diagnosis at BMGRL, SBST, VIT : 2003 – 2017

Tea (4.00 pm – 4.15 pm)

Session 3 (4.15 pm – 5.45 pm) (90 minutes)

Chairpersons: Dr. Sajikumar Sreedharan / Dr. MA Vijayalakshmi, VIT

Dr. Haiyan Liu, National University of Singapore, Singapore Inflammatory cytokines modulating tumour microenvironment as potential targets for immunotherapy

Dr. Srinivasan Dinesh Kumar, National University of Singapore, Singapore Nanotherapeutic strategies in bone tissue engineering

Dr. Subbiah Shanmugam, Government Royapettah Hospital, Chennai Cancer treatment – expectations and challenges

Poster session (5.45 pm – 7.15 pm)

Dinner (7.30 pm onwards)

DAY 2 – 21st July 2017

Session 4 (9.15 am – 10.45 am) (90 minutes) Chairpersons: Dr. Biren Banerjee/

Dr. Sagar Sengupta, National Institute of Immunology, New Delhi Mechanisms linking DNA damage response to repair processes

Dr. Ganesh Nagaraju, Department of Biochemistry, Indian Institute of Science, Bangalore

Trans-dichlorooxovandium (IV) complex as a novel photo inducible DNA interstrand crosslinker for cancer therapy

Dr. B S Dwarakanath, Sri Ramachandra University, Chennai.

Metabolic reprogramming; a theragnostics target in cancer

Tea (10:45 am – 11.00 am)

Key Note Address (11:00 am to 11:45am)

Chairpersons: Dr. Radha Saraswathy/Dr. Prakash Hande

Dr. S P Thyagarajan, Sri Ramachandra University, Chennai Research on AYUSH Drugs in Diseases of the Elderly: Sri Ramachandra University experience

Session 5 (11.45 am – 1.00 pm) (75 minutes) Chairpersons: Thiruma (Garrie) Arumugam/

Dr. Sajikumar Sreedharan, National University of Singapore, Singapore History Matters: Tracing Metaplasticity in Alzheimer's Brain

Dr. Karthik Mallilankaraman, National University of Singapore, Singapore Pathophysiology of mitochondrial calcium signalling

Dr. A. Narmada, Nalam Medical Centre & Hospital, Vellore Nanopediatrics: the future directions

Lunch (1.00 pm – 2.00 pm)

Session 6 (2.15 pm – 3.45 pm) (90 minutes) Chairpersons: Dr. B. S. Dwarakanath/ Dr. A.Nirmala Grace

Dr. Swaminathan Sethu, Narayana Nethralaya Foundation, Bangalore. Immune monitoring in ocular diseases - Towards newer evidence & treatment strategies

Dr. Birendranath Banerjee, KIIT University, Bhubaneshwar. Next generation molecular diagnostics for Precision medicine

Dr. Prakash Hande, National University of Singapore Singapore Targeting telomerase and DNA repair in Cancer Therapy

Tea (4.00 pm – 4.15 pm)

Session 7 (4.15 pm – 5.15 pm) (60 minutes)

Panel Discussion

Oncology Molecular Fertility and Life Style Medicine Dr. Biren Banerjee – Moderator Panelists: Dr. R. Rajavelu, GVMCH, Vellore Dr. Sumita Danda, CMC, Vellore Dr Prakash Hande, NUS

Poster session (5.30 pm – 6:30 pm)

Dinner (7.30 pm onwards)

DAY 3 – 22nd July 2017

Session 8 (10.00 am – 12.00 pm)

Short Talks:

- 1) Dr Thejaswini Venkatesh, Central University of Kerala, Kerala
- 2) Dr. K. Thenmozhi, VIT University, Vellore

Young Scientists Award: Presentation by (1, 2, 3, 4, 5)

Lunch 12.30 – 2.00 pm

Session 9 (2.00 pm – 3.15 pm)

Career counselling by NUS faculty

Valedictory Function